# SDR TWRA97146

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND CEILING EMERGENCY LIGHT BY SEAT 36ABC INOP.  REPAIRED BROKEN WIRE AT LIGHT ASSEMBLY.  PERFORMED OPERATION CHECK OK PER MM 33-51-00.  (M)
